# SDR VNAA2016010900008

- Difficulty date: January 9, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 28,706 hours, 28,834 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21197688
- Part serial: 3600310
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ACFT COULD NOT MAINTAIN CABIN PRESSURE WITH ENGINES NEAR IDLE POWER AND ENGINE BLEED SOURCE AT APPROXIMATELY 42 PERCENT N1.  RIGHT PACK PRESSURE WAS 14 PSI.  CABIN ALTITUDE RATE CHANGED FROM MINUS 200 TO PLUS 1,800 AND UP.  ONCE POWER WAS REAPPLIED ABOVE 50 PERCENT N1, CABIN RATE RETURNED TO DESCENDING. CREW LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R NR 2 CABIN PRESSURE CONTROLLER AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
